Possible side effects I have experienced ... higher blood pressure and ringing in the ears.
Diclofenac more commonly known as Voltaren (NSAID) is used for both acute and chronic pain.
If you have been taken this medication around the clock for more than a week it will take a couple of days to get it out of your system. Obviously, the higher the dose and its frequentsy the longer it will take to feel better.
The good news is the symptoms that you are experiencing, high blood pressure and ringing in the ear are common side effects.
Also, there are no serious side effects experienced do to discontinuation of use.
You don't have to tapper your dose. Just call your doctor and explain to them your side effects and they'll probably prescribe something as effective without the side effects.
Lastly, one of the quickest ways to get any medication out of your system is to drink a lot of fluids. The liquid of choice is always water.
Drink lots and lots of water and you should be feeling better soon.
- Diclofenac Information for Consumers
- Diclofenac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclofenac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Nov 2011 • 1 answer
Updated 27 Jan 2015 • 1 answer
Updated 15 Dec 2018 • 7 answers
Updated 31 Oct 2017 • 1 answer
Updated 21 Nov 2017 • 1 answer